# SDR UIEA2025030194201

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, AFT LOWER CORNER, CRACK INDICATION AT HOLE 3 ON SKIN AT APPROX 10 OÂ´CLOCK. AND CRACK INDICATION AT HOLE 4, THROUGH THE HOLE (SKIN AND BEAR STRAP) APPROX. 10 OÂ´CLOCK AND CROSS DOWN.( FWD ENTRY DOOR, AFT LOWER CORNER, CRACK INDICATION AT HOLE 3 ON SKIN AT APROX. 10 O'CLOCK AND CRACK INDICATION AT HOLE 4, THROUGH THE HOLE APPROX. 10 O'CLOCK AND CROSS DOWN, WAS REPAIRED IAW SRM 53-10-01-2R-1 PARAGRAPH 4 DETAIL II REV.127. NO FURTHER DEFECTS NOTED.
